# SDR DXTA200701925

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 7,459 hours, 4,767 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: No Indication
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL DOWN GREEN LIGHT DID NOT ILLUMINATED WITH GEAR SELECTED TO DOWN/ EXTENDED POSITION. EMERG CHECK LIST COMPLETED AND GEAR WAS BLOWN DOWN. LIGHT STILL FAILED TO ILLUMINATE NO OTHER NEGATIVE INDICATIONS NOTES. LIGHT TESTED SATISFACTORY W/ ROTARY TEST.  BLED GEAR, SERVICED NITROGEN BOTTLE. TROUBLESHOT TO NOSE DOWNLOCK SWITCH. REMOVED AND REPLACED DOWNLOCK SWITCH RAN GEAR. OPS CHECK GOOD. WORK DONE  IAW CESSNA 750 MM CH 32-30-03.
